# SDR ANCF2011052900080

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N416AV
- Make and model: Airbus A320-214
- Aircraft serial: 4167
- Aircraft time: 3,806 hours, 3,419 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START THERE WAS A STRONG FUEL SMELL IN CABIN.
